# SDR ASAA0772162

- Difficulty date: October 20, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 27,815 hours, 12,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHT TIE DOWN TRACK CORROSION FOUND FROM STA 767 TO 857.  CORRODED SECTION FROM SEA 747+12 887 REPLACED WITH NEW PART IAW B737 700 SRM 53-00-53 FIG 201.
